Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What's wrong?
Aug 27, 2002

I feel feverish and get a pounding headache when I take Winstrol or Oxandrine. My doctor took me off any steroid but does'nt know the cause. What are possible scenarios to this reaction?

Response from Dr. Boyle

Headaches and fevers are not commonly associated with either of these medications. It's tough to say why you are having them, but since these are both anabolic steroids it must be some hormonal shift that is taking place, potentially causing vascular instability. If your doctor thinks you need anabolic steroids, you might try a different one and start with very low doses.



Previous
Oxandrine or Winstrol
Next
What Could This Be?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement